Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 17, Number 5 (1911), 254--255
Full text of review: PDF

Book Information

Author: H. F. Baker
Title: The Collected Mathematical Papers of James Joseph Sylvester
Additional book information Volume I, xii + 650 pp. Volume II, xvi + 731 pp. Cambridge, University Press, 1904, 1908.


Review Information

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 15 (1909), 232-239
DOI: http://dx.doi.org/10.1090/S0002-9904-1909-01746-X
PII: S 0002-9904(1909)01746-X